I'm a 22 year old male with high blood pressure. I'm in very good shape but it runs in the family. Just switched to irbesartan after near 7 months off my old medicine. I've taken it for 7 days without problem, aside from feeling weak. I get terrible after the seventh day and decided not to take the pill the following morning after consulting my mother who works in the medical field. This morning, after skipping my first time, and my would be 8th pill, I've been feeling extremely weird all day. I should also mention, the ridge of my nose was twitching in one spot the entire day before (last day I took the pill) and was less, only 4-5 times, today (the first day not taking the pill) Extremely tired during my first three classes even though I've been sleeping more. Aside from extreme weakness and very heavy eyes, I had an almost constant feeling of faintness. I would space out and then come to and once almost was sure I was about to fall backwards and pass out. The rest of the day, as it went on, got marginally better, but not much. The most worrisome was feeling almost as if my eyes were crossing, and that I would get sudden vertigo and feel as if I would just fall back and pass out. Other symptoms include and "empty" feeling in my head, foggy minded, and weakness, aside from the constant "vertigo" like feeling crossing eye feeling. This evening, I'm slightly better. The foggy mind is nearly gone, as well as the cross eyed feeling, almost. However, I'm still feeling extemely weak, as if I could barely lift anything, and still feeling suddenly onsets of feeling as if I could faint, which come as quick as the go, nearly one or two seconds? Has anyone had the previous symptoms after taking this medication?
Thank you for your time
Irbesartan causing extreme tiredness, faint, heavy eyed, about to pass out, almost cross eyed?
- 15 Jan 2016 by Mike238
- 15 Jan 2016
- high blood pressure, eye conditions, irbesartan, hypertension, medicine, blood pressure, male, blood, pressure
Mike your last part throws me you ask has anyone had these problems from taking this medication and I read it as that was the day you skipped you high blood pressure medication.Which all the symptoms you are saying sounds more like you did not take your BP MEDICATION and this is the reaction you got after taking it for the week and then skip you can't do this with blood pressure pills To start the weird feelings were partly your body getting used to lowering your blood pressure once those go away it should not continue to happen but you have to take it every day for your body to become used to it.Or go back to your doctor and tell the doctor you are thinking it is side effects and make sure you tell your doctor the worse is on the days like day 8 that you have decided not to take your blood pressure pill.(not a smart move) Some of these bp pills if it's just once a day you can take it at bedtime and avoid the sensitive part etc but you can't take it for a week and go without it for a day or two. The doctor has to get you on something that you can and we'll take every day.And get yourself a blood pressure machine that you can take it to the doctors office and have them calibrate it to what readings they are getting.You're too young to be playing around with blood pressure pills for long-term damage. I think you need to go back to the doctor and talk over your blood pressure medication to help with any side effects.And at your age, you could be taking your blood pressure between visits and see if what you are feeling and take your blood pressure pill and see if that is the problem.HOW DID YOU MANAGE TO GO 7 YEARS WITHOUT ANY BLOOD PRESSURE PILLS AND THEN GET PUT BACK ON THEM.just because you don't feel anything sometimes does not mean your blood pressure is okay most people can't tell if its high or low that is why it is known as the silent Killer.you can't feel all the effects you say you felt on the day you did not take it but when it is under control and you don't take it you sure well notice the benefit's of taking your blood pressure medication. STICK WITH IT UNTIL YOU CAN GET INTO THE OFFICE AND TELL THE DOCTOR THAT YOU SKIP A PILL FROM TIME TO TIME BECAUSE OF THE WAY IT MAKES YOU FEEL. They just might change it to something else or have you take it at bedtime and it well work throughout the day. Please stop trying to treat yourself if you're having real side effects you have to see the doctor there are so many different blood pressure pills they can find something that well work for you and you won't be risking your life. have a good weekend. Chuck1957
Okay MIKE here are the most common side effects of your blood pressure medication it says to continue taking until you see the doctor. Also, with this list is heavy feeling legs and feet and fatigue ((You should check with your doctor immediately if any of these side effects occur when taking irbesartan:
dizziness, faintness, or lightheadedness when getting up from lying or sitting position))) Mike my friend this is nothing to play with see the doctor be honest they well work with you to get a medication that you don't have to put up with all of this Now I see it was 7 months off your pills the old ones not 7 years. YOU HAVE TO FACE THE FACT SON THIS IS A LIFE ISSUE YOU CAN AND WELL AVOID A HEART ATTACK, STROKE, ETC LOOK I AM 58 HAVE staged 4 CANCER OF MY LIVER AND YOU ARE SCARING THE CRAP OUT OF ME.you don't want to end up in a wheelchair or never being able to move your left side and have someone wipe your butt for you. sorry, I care my friend and you're playing with dynamite. Chuck1957
PLEASE take you medication and call your doctor today or Monday and get this fixed and I WOULD LOVE IT IF YOU WOULD LET ME KNOW HOW YOU ARE DOING please skip no more days until you get into the doctor so he or she can get true readings. have a great weekend and many many more. Chuck1957
- Irbesartan Information for Consumers
- Irbesartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Irbesartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 1 answer
Posted 23 Mar 2014 • 1 answer
Posted 2 Aug 2014 • 2 answers
Posted 1 Oct 2015 • 4 answers
Posted 15 days ago • 0 answers